# SDR A6WA201745462

- Difficulty date: December 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 33,293 hours, 32,000 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU START ED1 AND ED2 WENT BLANK WITH STRONG ELECTRICAL SMELL.  ED1 AND ED2 RETURNED TO NORMAL AFTER APU START.   UPON ARRIVAL NO BURNING ELECTRICAL SMELL.  C/W DEPOWER/REPOWER.  APU  
BATT CK GOOD.  C/W NORMAL APU START.  INSPECTED AVIONICS BAY, MDC, NO 
FAULTS FOUND.  CYCLED DISPLAY FANS ADN ARINC FANS.  NO DEFECTS NOTED.
